# SDR 08FDEA02311

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 19,126 hours, 10,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: A255720310100
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT LEFT TRANSITION PANEL IS GOUGED FROM FRAME 63 TO FRAME 64; LBL 53 TO LBL 62.  CHECKED LIMITS AND FOUND OUT OF LIMITS IAW A300-600 SRM 53-10-00.   REMOVED TRANSITION PANEL IAW A300-600 SRM 51-40-21.  MATERIAL ID 2024-T3, 0.063, PO 619567.2 IAW AIRBUS DWG A25572031.  ALODINED IAW A300-600 SRM 51-21-10.  PRIMED AND PAINTED IAW A300- 600 SRM 51-23-10.  LOCATED AND DRILLED IAW A300-600 SRM 51-40-44.  PART MARKED IAW FEDEX GMM 7-0-1000.  INSTALLED IAW A300-600 SRM 51-40-21.
